New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: Question: 1 of 12 Time Remaining: 08:18:08…

Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.

Question: 1 of 12 Time Remaining: 08:18:08 Pause Remaining: 08:20:00 [⿷] FLAG medication has caused the client to become hyperactive. Which of the following terms describes the client’s unexpected response to the medication? Idiosyncratic effect Allergic response Toxic effect Synergistic effect

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion